Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 103, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Oct 31, 2015, 10:23 AM CDT for Orange County, Texas; 9 parishes in Louisiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2015, 10:23 AM CDT (15:23 UTC)
- Expired
- Oct 31, 2015, 11:00 AM CDT
- In force
- 37 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Acadia Parish, LA, Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Rapides Parish, LA, Vernon Parish, LA, Orange County, TX
The radar
The Lake Charles radar (KLCH), 20 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 10:23 AM CDT | TORNADO | 4 S Hineston, LA | EMERGENCY MANAGER REPORTS TREES DOWN NEAR ELMER. TORNADIC DEBRIS SIGNATURE WAS INDICATED ON RADAR. |
| Oct 31, 10:24 AM CDT | TSTM WND DMG | Gillis, LA | PUBLIC REPORTS ROOF DAMAGE TO A CARPORT...AND TREES DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 2:57 AM CDT | Tornado Watch | SPC | 9 hr |
| Oct 31, 6:54 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1182 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 556 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 15.9
The text
As transmitted, in the capitals the NWS used until 2016.
646
WUUS54 KLCH 311523
SVRLCH
LAC001-003-011-019-023-039-053-079-115-TXC361-311600-
/O.NEW.KLCH.SV.W.0103.151031T1523Z-151031T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1023 AM CDT SAT OCT 31 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
EASTERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
ALLEN PARISH IN SOUTHWESTERN LOUISIANA...
EASTERN BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA...
JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
WESTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
WESTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
NORTHWESTERN ACADIA PARISH IN SOUTHWESTERN LOUISIANA...
EASTERN ORANGE COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 1100 AM CDT
* AT 1022 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CLIFTON TO NEAR PITKIN TO NEAR REEVES TO
WESTLAKE TO NEAR VIDOR...AND ARE NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...PORT ARTHUR...ALEXANDRIA...SULPHUR...ORANGE...
JENNINGS...BRIDGE CITY...OAKDALE...WESTLAKE...WEST ORANGE...
WELSH...VINTON...IOWA...KINDER...OBERLIN...GLENMORA...ELTON...
ELIZABETH...FENTON AND REEVES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 3086 9251 2999 9275 2996 9326 2997 9327
3002 9327 3005 9328 3005 9333 2995 9334
2992 9376 2997 9376 2999 9380 3000 9379
2998 9383 3014 9398 3033 9337 3099 9293
3133 9290 3139 9248
TIME...MOT...LOC 1522Z 299DEG 27KT 3129 9280 3096 9286 3053 9313 3024
9329 3013 9394
HAIL...<.75IN
WIND...60MPH
$$
061 follow-up statement
930
WWUS54 KLCH 311548
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1048 AM CDT SAT OCT 31 2015
LAC001-003-011-019-023-039-053-079-115-TXC361-311600-
/O.CON.KLCH.SV.W.0103.000000T0000Z-151031T1600Z/
CAMERON LA-VERNON LA-ALLEN LA-BEAUREGARD LA-JEFFERSON DAVIS LA-
RAPIDES LA-EVANGELINE LA-CALCASIEU LA-ACADIA LA-ORANGE TX-
1048 AM CDT SAT OCT 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHERN CAMERON...SOUTHEASTERN VERNON...ALLEN...EAST CENTRAL
BEAUREGARD...JEFFERSON DAVIS...WESTERN RAPIDES...WESTERN
EVANGELINE...SOUTHERN CALCASIEU...NORTHWESTERN ACADIA PARISHES IN
SOUTHWESTERN LOUISIANA AND SOUTHEASTERN ORANGE COUNTIES...
AT 1048 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GARDNER TO NEAR OAKDALE TO NEAR LEBLANC TO NEAR
HOLMWOOD TO NEAR WEST ORANGE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...PORT ARTHUR...ALEXANDRIA...SULPHUR...ORANGE...
JENNINGS...OAKDALE...WESTLAKE...WEST ORANGE...WELSH...VINTON...
IOWA...KINDER...OBERLIN...GLENMORA...ELTON...ELIZABETH...FENTON...
REEVES AND ALEXANDRIA INTERNATIONAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 3086 9251 2999 9275 2996 9326 2997 9327
3002 9327 3005 9328 3005 9333 2995 9334
2992 9376 2997 9376 2999 9380 3000 9379
2998 9383 3016 9373 3028 9318 3094 9284
3130 9275 3139 9248
TIME...MOT...LOC 1548Z 299DEG 27KT 3121 9262 3088 9268 3045 9296 3016
9312 3005 9377
HAIL...<.75IN
WIND...60MPH
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 7:49 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Oct 31, 7:49 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
749 AM CDT SAT OCT 31 2015
.DISCUSSION...
FOR THE 12Z TAF PACKAGE.
&&
.AVIATION...
MOST CONVECTION HAS LIFTED NORTH OF THE COASTAL TERMINALS...WITH
KAEX LOOKING TO BE UNDER THE GUN FOR THE NEXT SEVERAL HRS. TIMING
OF ACTIVITY AT THE COASTAL SITES WAS BASED ON A BLEND OF LATEST
GUIDANCE...AND REPRESENTED A BEST EFFORT TO NARROW DOWN THE TIME
PERIOD OF MOST LIKELY IMPACTS.
13
&&
.PREV DISCUSSION... /ISSUED 540 AM CDT SAT OCT 31 2015/
DISCUSSION...
LATEST WATER VAPOR SATELLITE IMAGERY/UPPER AIR ANALYSIS SHOWED AN
ELONGATED POSITIVELY TILTED TROF STRETCHING FROM THE NORTHERN
PLAINS/UPPER MIDWEST SOUTHWARD TO NEAR THE SOUTHERN BAJA. TOW
DISTINCT SHORTWAVES/VORT MAXES ARE EVIDENT...ONE NEAR THE NORTH
DAKOTA/CANADIAN BORDER...AND THE OTHER EMBEDDED WITHIN THE BASE OF
THE TROF OVER NW MEXICO. DOWNSTREAM OF THE TROF AXIS...A 40-50KT
LLJ WAS NOTED ACROSS EAST TEXAS WRN LA...WHICH IS HELPING FUNNEL
RICH GULF MSTR INTO THE REGION...WHICH IS PROGGED TO BOOST PWATS
INTO THE 2 TO 2.5 INCH RANGE...EXCEEDING CLIMO NORMALS FOR THIS
TIME OF YEAR.
AT THE SFC...WARM FRONT IS EVIDENT IN SFC OBS AND RADAR IMAGERY
CURRENTLY LIFTING NORTH THROUGH CENTRAL LA...WITH AN UPSTREAM N-S
ORIENTED CDFNT NOTED OVER CENTRAL TX.
INITIAL ROUND OF SHOWERS AND EMBEDDED THUNDERSTORMS UNDERWAY
ACROSS EAST TEXAS AND WESTERN/CENTRAL LOUISIANA...FUELED BY THE
AFOREMENTIONED LLJ AND RESULTING WAA REGIME...AND SUBTLE IMPULSES
TRANSLATING THROUGH THE SW MID/UPPER LEVEL FLOW ALOFT. MOST
VIGOROUS CONVECTION THUS FAR OCCURRING OVER SOUTHEAST TEXAS...BUT
THAT IS EXPECTED TO CHANGE WITH THE NWD DEPARTURE OF THE WMFNT
ALLOWING FOR GREATER DESTABILIZATION TO OCCUR WITHIN A STRONGLY
SHEARED ENVIRONMENT. INSTABILITY IS PROGGED TO BE AN OVERALL
LIMITING FACTOR...ALONG WITH WINDS GRADUALLY VEERING WITH TIME
WITH THE APPROACH OF THE UPPER TROF. NONETHELESS...CONCUR WITH SPC
ASSESSMENT OF SVR POTENTIAL AND PLACEMENT OF ENTIRE AREA IN SLGT
RISK...WITH TORNADO/DAMAGING WINDS THE PRIMARY SEVERE WEATHER
HAZARDS. THE HIGH PWATS WILL ALSO RESULT IN CONVECTION BEING
VERY EFFICIENT AT RAIN PRODUCTION...WITH THUNDERSTORMS CAPABLE OF
EXTREME RAINFALL RATES.
CDFNT...AND ASSOCIATED N-S BAND OF CONVECTION OVER CENTRAL TX...IS
PROGGED TO CONTINUE EASTWARD TODAY...THOUGH HOW QUICKLY REMAINS A
BIT UNCERTAIN WITH MODELS OFFERING VARIOUS SOLUTIONS AS THE BASE
OF THE UPPER TROF OUT WEST BEGINS TO CUT OFF AS IT PIVOTS THROUGH
WEST TX AND NRN MEXICO...AND A FRONTAL WAVE OR TWO DEVELOP AND
LIFT NORTH ALONG THE BOUNDARY. BOTH OF THESE WOULD TEND TO SLOW
THE EASTWARD PROGRESSION. A GENERAL CONSENSUS PUSHES THE BULK OF
THE RAINFALL OUT OF EAST TX AND WRN LA INTO CENTRAL/SOUTH
CENTRAL/SOUTHEAST LA THIS EVENING...WITH THE FORECAST BECOMING A
LITTLE MORE UNCERTAIN AFTER MIDNIGHT AS THERE IS MORE OF A SPLIT
IN THE GUIDANCE. HAVE HELD OF EXTENDING THE FFA BEYOND ITS
CURRENT END TIME OF 7 PM...AND WILL LET THE DAY CREW FURTHER
EVALUATE HOW THINGS EVOLVE TODAY.
RAINS MAY LINGER INTO SUNDAY AS WELL...ESPECIALLY OVER NORTHERN
AND EASTERN ZONES...BEFORE DRIER AIR FINALLY PUSHES IN SUNDAY
NIGHT INTO MONDAY.
REST OF THE WEEK LOOKS UNEVENTFUL...WITH GOOD RAIN CHANCES
RETURNING TOWARD NEXT WEEKEND AS ANOTHER UPPER TROF APPROACHES.
13
MARINE...
MODERATE AND GUSTY SOUTH WINDS WILL CONTINUE THIS MORNING AHEAD OF
AN APPROACHING COLD FRONT...WEAKENING A BIT THIS AFTERNOON AS THE
PRESSURE GRADIENT OVER THE AREA RELAXES. WITH THE ONSHORE FLOW...TIDAL
WATERS WILL CONTINUE TO PILE UP ALONG THE COAST...WITH WATER
LEVELS RUNNING ABOUT ONE TO TWO FEET ABOVE PREDICTED VALUES.
THESE ELEVATED WATER LEVELS WILL PERSIST THROUGH TONIGHT UNTIL
OFFSHORE FLOW DEVELOPS AS THE FRONT MOVES THROUGH THE REGION.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TOMORROW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 77 67 73 58 / 100 60 60 40
LCH 79 69 76 61 / 100 60 40 20
LFT 80 70 74 61 / 100 90 80 30
BPT 79 68 76 61 / 100 40 30 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ027>033-
041>045-052>055-073-074.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ052>054-073-
074.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ180-201-215-
216-259>262.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ215.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ450-452-
455-470-472-475.
SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR
GMZ430-432-435.
&&Hazardous weather outlook, Oct 31, 5:54 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 554 AM CDT SAT OCT 31 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 011100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 554 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND TORNADOES THE PRIMARY HAZARDS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TODAY FOR THE RISK OF LOCALLY HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED...WITH LOCALLY 4 TO 6 INCHES POSSIBLE. THE WATCH MAY NEED TO BE EXTENDED THROUGH TONIGHT FOR PARTS OF EAST AND SOUTH CENTRAL LOUISIANA. A COASTAL FLOOD ADVISORY IS IN EFFECT. MODERATE TO STRONG ONSHORE FLOW WILL RESULT IN TIDES RUNNING 1 TO 2 FEET ABOVE NORMAL...WITH ACTUAL TIDES REACHING 3 TO 4 FT MLLW AT THE TIME OF PREDICTED HIGH TIDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POTENTIAL FOR LOCALLY HEAVY RAINFALL MAY LINGER INTO SUNDAY MORNING FOR PARTS OF SOUTH CENTRAL LOUISIANA. OTHERWISE...ONLY LIGHT RAIN IS EXPECTED. NO HAZARDOUS WEATHER IS EXPECTED THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-011100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 554 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH STRAIGHT LINE WINDS AND WATERSPOUTS THE PRIMARY HAZARDS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TODAY AS SOUTH WINDS OF 15 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED. WINDS SHOULD GRADUALLY DECREASE THROUGH THE DAY AS THE PRESSURE GRADIENT WEAKENS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS SHOULD BE ALERT FOR THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT. 13
In the hours before
Local storm report, Oct 31, 9:32 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
932 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM FLASH FLOOD 2 E BLEAKWOOD 30.69N 93.79W
10/31/2015 NEWTON TX DEPT OF HIGHWAYS
FM 363 NEAR BLEAKWOOD COVERED WITH WATER.
&&
BRAZZELLLocal storm report, Oct 31, 9:34 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
934 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM FLASH FLOOD 2 N CALL 30.64N 93.87W
10/31/2015 NEWTON TX DEPT OF HIGHWAYS
FM 1013 COVERED WITH WATER NORTH OF CALL
&&
BRAZZELLSpecial weather statement, Oct 31, 9:48 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
948 AM CDT SAT OCT 31 2015
LAZ030-041-311530-
BEAUREGARD LA-CALCASIEU LA-
948 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ALLEN...BEAUREGARD...
NORTHWESTERN JEFFERSON DAVIS AND CENTRAL CALCASIEU PARISHES UNTIL
1030 AM CDT...
AT 948 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DERIDDER TO NEAR BUHLER...
AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...WESTLAKE...IOWA...RAGLEY...DE RIDDER...MOSS BLUFF...
SUGARTOWN...DE QUINCY...STARKS...SINGER...DRY CREEK...DERIDDER...
DEQUINCY...GILLIS...LEBLEU SETTLEMENT...LONGVILLE...BUHLER...TULLA...
LUNITA AND ORETTA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHWESTERN
LOUISIANA.
LAT...LON 3060 9298 3060 9313 3038 9313 3038 9303
3026 9303 3026 9300 3019 9300 3031 9373
3060 9344 3086 9336 3086 9298
TIME...MOT...LOC 1448Z 278DEG 27KT 3086 9327 3038 9335
06Special weather statement, Oct 31, 9:55 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
955 AM CDT SAT OCT 31 2015
LAZ027-311545-
VERNON LA-
955 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VERNON PARISH UNTIL 1045
AM CDT...
AT 955 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SLAGLE TO 6 MILES
SOUTHWEST OF CRAVENS...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PITKIN...SLAGLE...FORT POLK...LACAMP...FULLERTON...LEANDER...CRAVENS
AND SIMPSON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR WEST CENTRAL
LOUISIANA.
LAT...LON 3130 9289 3122 9284 3113 9284 3091 9283
3090 9322 3127 9315
TIME...MOT...LOC 1455Z 262DEG 27KT 3124 9305 3092 9313
06Local storm report, Oct 31, 10:07 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1007 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM TSTM WND GST FORT POLK 31.05N 93.21W
10/31/2015 M61 MPH VERNON LA ASOS
61 MPH WIND GUST MEASURED BY KPOE
&&
TWHLocal storm report, Oct 31, 10:16 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1016 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN SARATOGA 30.28N 94.53W
10/31/2015 M10.30 INCH HARDIN TX BROADCAST MEDIA
&&
TWHThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 3:24 AM CDT | Areal Flood Advisory | LCH | Hardin, Tyler | 3 hr |
| Oct 31, 3:54 AM CDT | Special Weather Statement | LCH | Hardin | 51 min |
| Oct 31, 4:32 AM CDT | Severe Thunderstorm Warning | LCH | Hardin | 43 min |
| Oct 31, 4:51 AM CDT | Flash Flood Warning | LCH | Hardin | 3 hr |
| Oct 31, 5:12 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper | 48 min |
| Oct 31, 5:27 AM CDT | Tornado Warning | LCH | Hardin, Jasper | 23 min |
| Oct 31, 6:00 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Tyler | 30 min |
| Oct 31, 6:30 AM CDT | Special Weather Statement | LCH | Newton | 45 min |
| Oct 31, 6:32 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Tyler | 6 hr |
| Oct 31, 7:00 AM CDT | Flash Flood Warning | LCH | Newton | 6 hr |
| Oct 31, 8:12 AM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 5 hr |
| Oct 31, 8:23 AM CDT | Special Weather Statement | LCH | Hardin, Jasper, Newton | 52 min |
| Oct 31, 8:37 AM CDT | River Flood Warning | LCH | Newton, Orange | 14 days |
| Oct 31, 8:47 AM CDT | Tornado Warning | LCH | Newton | 28 min |
| Oct 31, 8:53 AM CDT | Special Weather Statement | LCH | Jasper | 52 min |
| Oct 31, 11:02 AM CDT | Flash Flood Warning | LCH | Jasper, Newton, Orange | 88 min |
| Oct 31, 12:22 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Tyler | 6 hr |
| Oct 31, 12:30 PM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 6 hr |
| Oct 31, 12:42 PM CDT | Flash Flood Warning | LCH | Jasper, Newton | 6 hr |
| Oct 31, 12:47 PM CDT | Flash Flood Warning | LCH | Jefferson | 6 hr |
| Oct 31, 12:53 PM CDT | Flash Flood Warning | LCH | Orange | 6 hr |
| Oct 31, 2:29 PM CDT | River Flood Warning | LCH | Hardin | 3 days |
| Oct 31, 6:09 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 24 hr |
| Oct 30, 9:45 PM CDT | Gale Warning | LCH | 9 hr | |
| Oct 30, 9:45 PM CDT | Small Craft Advisory | LCH | 18 hr | |
| Oct 31, 6:14 AM CDT | River Flood Warning | LCH | Calcasieu | 10 days |
| Oct 31, 6:43 AM CDT | Tornado Warning | LCH | Beauregard, Vernon | 32 min |
| Oct 31, 7:16 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 44 min |
| Oct 31, 7:24 AM CDT | Flash Flood Warning | LCH | Vernon | 5 hr |
| Oct 31, 7:28 AM CDT | Tornado Warning | LCH | Beauregard, Vernon | 17 min |
| Oct 31, 8:15 AM CDT | Special Weather Statement | LCH | Rapides | 45 min |
| Oct 31, 8:20 AM CDT | Special Weather Statement | LCH | Vernon | 40 min |
| Oct 31, 8:37 AM CDT | River Flood Warning | LCH | Calcasieu | 15 days |
| Oct 31, 8:37 AM CDT | River Flood Warning | LCH | Vernon | 5 days |
| Oct 31, 8:46 AM CDT | Tornado Warning | LCH | Rapides, Vernon | 44 min |
| Oct 31, 9:11 AM CDT | Tornado Warning | LCH | Vernon | 49 min |
| Oct 31, 9:18 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 27 min |
| Oct 31, 9:29 AM CDT | Flash Flood Warning | LCH | Rapides, Vernon | 3 hr |
| Oct 31, 9:48 AM CDT | Special Weather Statement | LCH | Beauregard | 42 min |
| Oct 31, 9:55 AM CDT | Special Weather Statement | LCH | Vernon | 50 min |
| Oct 31, 10:00 AM CDT | Severe Thunderstorm Warning | LCH | Vernon | 30 min |
| Oct 31, 10:28 AM CDT | Tornado Warning | LCH | Rapides | 22 min |
| Oct 31, 10:53 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 67 min |
| Oct 31, 11:00 AM CDT | Flash Flood Warning | LCH | Rapides | 90 min |
| Oct 31, 11:01 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Saint Landry | 59 min |
| Oct 31, 11:07 AM CDT | Special Weather Statement | LCH | Cameron | 38 min |
| Oct 31, 11:35 AM CDT | River Flood Warning | LCH | Beauregard | 5 days |
| Oct 31, 11:35 AM CDT | River Flood Warning | LCH | Rapides | 16 days |
| Oct 31, 11:59 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Lafayette, Saint Landry | 46 min |
| Oct 31, 12:55 PM CDT | Special Weather Statement | LCH | Saint Martin | 35 min |
| Oct 31, 1:03 PM CDT | Special Marine Warning | LCH | 27 min | |
| Oct 31, 1:35 PM CDT | Areal Flood Advisory | LCH | Calcasieu, Cameron, Jefferson Davis | 115 min |
| Oct 31, 2:02 PM CDT | Special Weather Statement | LCH | Saint Martin | 43 min |
| Oct 31, 2:09 PM CDT | Special Marine Warning | LCH | 36 min | |
| Oct 31, 2:17 PM CDT | Special Marine Warning | LCH | 43 min | |
| Oct 31, 2:50 PM CDT | Special Marine Warning | LCH | 55 min | |
| Oct 31, 4:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Oct 31, 5:43 PM CDT | Special Marine Warning | LCH | 62 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.